# SDR DALA2024010800215

- Difficulty date: January 5, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N507DZ
- Make and model: Airbus A321-271N
- Aircraft serial: 10975
- Aircraft time: 5,432 hours, 1,290 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5007 DURING CRUISE, ECAM DOOR R FWD OVERWING EXIT ANNUNCIATED. CORRECTIVE ACTION: CONFIRMED COVER INSTALLED & DOOR IS SECURE AND NO ACTIVE ECAM MSG AS PER A321 TSM 52-22-00-810-831-A. OK FOR SERVICE. (5368206)
